# SDR 96ZZZX3232

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Sheared
- Location: Rt Inbd Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SEQUENCE CARRIAGE FOUND SHEARED DURING INSPECTION.  DAMAGE APPEARS TO HAVE HAPPENED A CONSIDERABLE TIME EARLIER.
